# SDR ASAA2015071412581

- Difficulty date: July 14, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 19,951 hours, 6,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502352
- Condition: Cracked
- Location: Bs 727h-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY TRANSITION PANEL HAS WORKING FASTENERS BS 727H-767, RBL 22.  ACFT GROUNDED.  TRANSITION PANEL R & R IAW SRM 51-40-02 AND SRM 
53-00-53, REPAIR 5.
